Skip to content Skip to navigation

On Strong n-Perfect and (n,d)-Perfect Rings

Volume 9, Number 1 (2010), 1 - 7

On Strong n-Perfect and (n,d)-Perfect Rings

Price: $20.00

Abstract

we study the transfer of the strong n-perfect property and the (n;d)-perfect property from a commutative ring to its subring retract. And we give necessary and sufficient conditions so that some trivial ring extensions be (n;d)-perfect (resp., strong n-perfect) ring. Our results generate new families of examples of rings with zerodivisors satisfying these properties.